# SDR QXEA2016111400710

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 24,091 hours, 25,827 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8209071
- Condition: Malfunctioned
- Location: Pack Overtemp
- Stage of operation: DE
- How discovered: X
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL 200 CABIN PACK HOT CAUTION ILLUMINATED. RAN CHECKLIST CABIN PACK SWITCH TURNED OFF. BLEED SELECTOR TO MAX. SHORTLY AFTER CABIN PRESS WARNING THROUGH 14,000 FEET. NOTED CABIN ALT AT 11,000. FLIGHT ATTENDANTS HAD NO ABNORMAL PRESSURE. LANDED UNEVENTFUL. REPLACED COMPRESSOR OVER TEMP SWITCH IAW MM 21-51-86-000-801 AND 21-51-86-400-801 DUE TO ECS FAULT CODES 3801 & 7107. CHECKED AND FOUND NO CABIN PRESSURE CONTROL FAULTS IN CDS. PERFORMED OPERATIONAL TEST OF ECS TEMPERATURE CONTROL IAW MM 21-61-710-803. NO CAUTION LIGHTS ILLUMINATED AND ECS FAULTS DID NOT RETURN. PRESSURIZATION CONTROL FUNCTIONAL TEST GOOD IAW MM 21-31-00-720-801. RETURNED TO SERVICE.
